# SDR SWAA2013070417929

- Difficulty date: May 24, 2013
- Submitted: July 4, 2013
- Operation: Air carrier
- Aircraft: N651SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27721
- Aircraft time: 51,367 hours, 40,821 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING EXTERNAL SKIN OF FIXED LEADING CRACKED AT LEVEL WBL 208.  REPAIRED SKIN IAW EA.
